# SDR DHL2007785024

- Difficulty date: October 15, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE UPPER SKIN HAS LIGHTNING STRIKE AT BS 700 + 8" STRINGER 9R.  BLEND OUT DAMAGE IAW B-727 SRM 53-30-2 FIGURE 2 AND 53-30-1 FIGURE 1 AND 2.  CUT OUT DAMAGED AREA (DIMENSION .875" DIAMETER) AND FABRICATED REPAIR DOUBLER FROM 2024-T3 0.063" PO NR 9005773 (DIMENSION 5.5" DIAMETER) AND REPAIR FILLER FROM 2024-T3 0.050" PO NR 9005773 (DIMENSION .875" DIAMETER) IAW B-727 SRM 53-30-3 FIGURE 13 AND 53-30-2 FIGURE 2.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT RIGHT FUSELAGE UPPER SKIN BS 700 + 8 INCH STRINGER 9R IAW B-727 SRM 51-30-2 AND 53-30-3 FIGURE 13.
